[Ibogaine] thanks to all

Jim Hadey3 jimhadey3 at gmail.com
Fri Sep 27 06:41:44 CDT 2013


Hi Star,

It's funny, I have been taking Resterol (Temasapam) for years, a benzo used
to sleep at night.  They were great but sometimes it took two pills or 1.5
and I never got hooked on them.  I mentioned this and a person said go 5
days without them and you will know.  So I went about a week or ten days
with no problem but that does not mean others will not become addicted.

This is just me but if a Dr gives me a drug I am going to ask - Is it
addictive or does it have a discontinuation syndrome or is it better to
taper off?  To me that is just as important as why I am taking the pill in
the first place.
>From all the stories I have read a Dr never tells a patient that
antidepressants have a rough w/d and we all know about sub.  I look up
every pill a Dr gives me, I like my Drs but I like to double check too,
many times the depression will lift on it's own, it may take a few months -
why does this happen - no idea and neither does the Dr.  But the SSRI/NIs
made it much worse.  Like the ad on the TV says if your depression gets
worse and you may feel like suicide so they should be monitored.  What does
that mean??  Is someone from the Dr office going to call you once a day and
see if your sane or going to end it all?  The first thing that goes is your
reasoning, much like the drunk guy who says it's ok I can drive just point
me to my car.  Everyone knows he should not be driving but him.

Best to all,

  - JIM



On Thu, Sep 26, 2013 at 9:04 PM, star ray <earthshealing at hotmail.com> wrote:

>
> Jim, thanks for your input my friend.. you are right ... those boosters
> seemed to make me feel like crap, I think I am crossing out that
> idea..........I am just going to try to jump off on NOV. 20th when I don't
> have other responsibilites.  Wonder why boosters make you more depressed if
> you are in a bad mood, but i noticed that... A flood is easier although
> that still is NO FUN but the benefits afterwards are amazing!!
> Val .. love ya too and thanks for you input          AND
> Randy,  thank you my friend!! your the best!!
> Well I just got this new book called "Worse than heroin" and it talks
> about Benzo's and how they are much harder to get off of than Heroin (duh,
> thus the title of the book)  Now I realize what was causing my mother's
> major problems in her life, as she was always changing meds and getting off
> of them.  I have to beat myself up for not researching more myself before I
> started taking the valium to sleep  (silly girl)  Well I am only 3 months
> off valium (on only small amount)  feeling better but still not right... my
> doctor is aware of my whole situation and is very supportive, they warned
> me it would be hard... considering I was suicidal with so many other w/d
> symtoms I have to admit I am much better, I am still "flashing some" and
> sleep can be a pain but OH WELL, ibogaine helps my sleep so much, can't
> wait (in a way, unless I decide to just tough it out)  OK, I am done
> rambling.... Val... I would just hook your friend up with material to
> research and let her decide what to do, giving advice can backfire but you
> can always say  "well, this is what I would do"
> OK Walter, I cannot answer your question but I am sure someone here can!!
>
> peace and rest to all, STAR
>
>
>   -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>   -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20130927/edff9618/attachment.html>


More information about the Ibogaine mailing list